# SDR ZZDA2010175

- Difficulty date: March 5, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE PINS ABOUT TO COME OUT.  REMOVED AND REPLACED L-1 DOOR ESCAPE SLIDE, REF 25-61-01 AMM.
